# SDR 2020F00238

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3003
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3148 DISCREPANCY: AFT CARGO, STRINGER 39R AND STRINGER SPLICE CORRODED AT APPROX STA-1287 - STA-1307. CORRECTIVE ACTION: REMOVED, FABRICATED, REPLACED STRINGER AND STRINGER  SPLICE AT 39R AT STATION 1287 - 1307 IAW B767-200 SRM 51-40-02, 51-40-05, AND 53-00-03 TYPE III, REPAIR 2.
